# SDR A6WA201140513

- Difficulty date: June 15, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON FIXED L/E TOP AND BOTTOM HAVE CHAFE DAMAGE 6 EA PLACES.  BLENDED RT AILERON FIXED L/E TOP AND BOTTOM, DAMAGE WITHIN ALLOWABLE LIMITS IAW REO 601R-57-60-013, ALODINED, PRIMED AND PAINTED IAW SRM 51-21-11, 51-25-06 AND 51-25-16.
